# SDR SROM200200040

- Difficulty date: December 15, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 32,285 hours, 31,855 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Intercostal
- Part number: 65NO7120223
- Condition: Gouged
- Location: Nr 2 Nacelle
- Part time: 32,285 hours, 31,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING C CHECK INSPECTION FOUND NR 2 ENGINE I/B FIXED FAIRING GOUGED ON INNER UPPER SURFACE 16 INCHES FROM FWD END.  REMOVED AND REPLACED DAMAGED ANGLE PER SRM 51-30-2.  MINOR REPAIR.
